Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Pink lesion in throat, have allergies. On nasal drops. What can be done?

I have a raised pink lesion in the back of my throat that is shaped like catepillar under the skin (almost a U with the sides touching). i am being treated for allergies and post nasal drip after completing a course of antibiotics. The lesion is not shrinking and is sensitive more to drinking than eating. Should I go back to the doctor?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
YOUR ANTIBIOTICS CAN INCREASE YOUR ALLERGIES
YOU HAVE ALLERGIC SINUSITIS AND PND CAN CAUSE THROAT PROBLEM NASL ROPS CAN ALSO CAUSE PROBLEMS
YOU TAKE ANTIALLERGICS ONLY TAB MONTAIR FX(COMBINATION OF MONTAIR AND FEXOFENADINE
SYP TOSSEX 1/2 TSF BD
SYP GELUSIL 2 TSF TDS
APPLY NEOSPORIN H EYE OINTMENT IN NOSE AND SEA WATER DROPS 2 DROPS AT NIGHT EACH NOSTRIL
MEDICATED DROPS ARE HARMFUL
TAKE RX FOR 3 WEEK
YOU CAN REPEAT ON RECURENCE
GET XRAY PBS AND CONULT SPECIALIST TO TREAT IT PERMANENTLY

Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor